zbMATH — the first resource for mathematics

A spatial SIS model with Holling II incidence rate. (English) Zbl 1430.92115
92D30 Epidemiology
35Q92 PDEs in connection with biology, chemistry and other natural sciences
Full Text: DOI
[1] Allen, L., Bolker, B., Lou, Y. and Nevai, A., A generalization of the Kermack-McKendrick deterministic epidemic model, Discrete Contin. Dyn. Syst.21(1) (2008) 1-20.
[2] Cantrell, R. and Cosner, C., Spatial Ecology via Reaction-Diffusion Equations (John Wiley and Sons Ltd., Chichester, UK, 2003). · Zbl 1059.92051
[3] Conforto, F., Desvillettes, L. and Soresina, C., About reaction-diffusion systems involving the Holling-type II and the Beddington-DeAngelis functional responses for predator-prey models, Nonlinear Differential Equations Appl.25(3) (2018) 24. · Zbl 1392.35181
[4] Cui, R. and Lou, Y., A spatial SIS model in advective heterogeneous environments, J. Differential Equations261 (2016) 3305-3343. · Zbl 1342.92231
[5] Deng, K. and Wu, Y., Dynamics of an SIS epidemic reaction-diffusion model, Proc. Roy. Soc. Edinburgh A146 (2016) 929-946. · Zbl 1353.92094
[6] Holling, C., Some characteristics of simple types of predation and parasitism, Can. Entomol.91 (1959) 385-398.
[7] Li, S., Wu, J. and Dong, Y., Effects of a degeneracy in a diffusive predator-prey model with Holling II functional response, Nonlinear Anal. Real World Appl.43 (2018) 78-95. · Zbl 1394.35518
[8] Lou, Y. and Ni, W., Diffusion, self-diffusion and cross-diffusion, J. Differential Equations131 (1996) 79-131. · Zbl 0867.35032
[9] Moreira, H. and Wang, Y., Global stability in an \(S \to I \to R \to I\) model, SIAM Rev.39(3) (1997) 496-502. · Zbl 0893.92027
[10] Peng, R., Asymptotic profiles of the positive steady state for an SIS epidemic reaction-diffusion model. Part I, J. Differential Equations247(4) (2009) 1096-1119. · Zbl 1165.92035
[11] Peng, R. and Liu, S., Global stability of the steady states of an SIS epidemic reaction-diffusion model, Nonlinear Anal.71(4) (2009) 239-247. · Zbl 1162.92037
[12] Peng, R. and Yi, F., Asymptotic profile of the positive steady state for an SIS epidemic reaction-diffusion model: Effects of epidemic risk and population movement, Phys. D259 (2013) 8-25. · Zbl 1321.92076
[13] Peng, R. and Zhao, X., A reaction-diffusion SIS epidemic model in a time-periodic environment, Nonlinearity25(5) (2012) 1451-1471.
[14] Ruan, S.et al., Coexistence in competition models with density-dependent mortality, C. R. Biol.330(12) (2007) 845-854.
[15] Wu, Y. and Zou, X., Asymptotic profiles of steady states for a diffusive SIS epidemic model with mass action infection mechanism, J. Differential Equations261 (2016) 4424-4447. · Zbl 1346.35199
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.